Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

On birth control after delivery, had unprotected sex, have spotting, butterfly feeling in stomach. Pregnancy?

I just recently had a daughter in Feb, and now am currently on birthcontrol . My boyfriend and i have had unprotected sex a few times since I gave birth. I had my period last month around the beginning of July. And am currently spotting. I take pregnancy tests all the time and they all come out negative. but I get these butterfly feelings sometimes and I dont know what it is, could birth control pills affect a result of a pregnancy test? Could I be pregnant?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HCM,

Menstrual bleeding generally occurs on 14th day of ovulation.

If ovulation is delayed due to any reason, period will also get delayed.

Pinkish or brownish spotting can occur due to implantation. But bleeding due to implantation doesn't continue for three days.

If bleeding becomes heavy within 1-2 days, then it is due to period.

If bleeding is delayed for more than a week, get pregnancy test done.

In case of negative result contact your Gynecologist for further evaluation.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, you can submit those with Healthcaremagic as well.

With good wishes,
Answered: Sat, 12 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor